Ive been on depo for 9 yrs is this a bad thing do I need to find something else, I wasnt. told i was only supposed to be on depo for 2 years then change it an does depo lose it effectiveness after long time use
You need to discuss this with your doctor.
You should not use Depo-Provera for more than 2 years unless no other form of birth control is right for you. Using Depo-Provera can cause you to lose some of the calcium that is stored in your bones. The longer you use Depo-Provera, the more calcium you may lose. The calcium may not return completely once you stop using it. This can lead to osteoporosis.
- Provera Information for Consumers
- Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Jun 2011 • 1 answer
Posted 17 Sep 2012 • 15 answers
Posted 15 Nov 2012 • 1 answer
Depo-Provera - My last shot was in May of 2014 and I have yet to have any period. This is my second?
Posted 7 Dec 2014 • 3 answers
Posted 17 Mar 2016 • 0 answers